MathSciNet Relay Station
MathSciNet bibliographic data
MR2593726 34K12
Tunç, Cemil Bound of solutions to third-order nonlinear differential equations with bounded delay. J. Franklin Inst. 347 (2010), no. 2, 415–425.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement